# SDR IPXA1567991

- Difficulty date: July 4, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, PREVIOUS REPAIR DOUBLER CHAFED ON AFT SIDE OF BS 1885 BULKHEAD RBL 7.5.  REMOVED, FABRICATED AND REPLACED REPAIR DOUBLER ON THE AFT SIDE OF BS 1885, BULKHEAD RBL 7.5 IAW SRM 53-80-08-2R 2
